# SDR JJBA20240328094

- Difficulty date: March 20, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 18-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SEAT TRACK BTW FR 18-24 FOUND CORRODED AT FR22 AND 24. AT CF1, LH INBD SEAT TRACK BTW FR 18-24 CORRODED OUT OF LIMITS. LH SEAT TRACK REMOVED. LH INBD SEAT TRACK BTW FR 18-24 REPLACED WITH NEW PART
